# SDR REXA2022061600362

- Difficulty date: June 6, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N912XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15144
- Aircraft time: 32,786 hours, 22,511 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC670342563
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S. 280.00 FLOORBOARD SUPPORT ANGLE AFT SIDE OF 280 FRAME IS CORRODED. REMOVED AND REPLACED ANGLE I.AW. BOMBARDIER CRJ900 SRM 51-40-11-001-001-A01 AND 51-42-21-001-001-A01.
